# SDR NSVA20070169

- Difficulty date: June 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 37,227 hours, 36,462 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 83465
- Part serial: 2521
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OIL PRESSURE ANNUNCIATOR LIGHT CAME ON DURING TAKEOFF ROLL/TAKEOFF ABORTED.  REMOVED AND REPLACED RT ENGINE OIL PRESSURE SWITCH.
